# SDR VNAA20250329010

- Difficulty date: January 29, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: CC67038701953
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL HANDLE HOUSING AT AFT BAGGAGE BAY DOOR.    WEAR ON EXTERNAL HANDLE HOUSING AT AFT BAGGAGE BAY DOOR WAS REPAIRED PER REO 670-52-31-031 REV -B
